Metod usrednenia dla odnoj dvuhtočečnoj kraevoj zadači
Matematički vesnik, Tome 20 (1968) no. 2, p. 198
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
34B15
@article{MV_1968_20_2_a9,
author = {D. D. Bajnov},
title = {Metod usrednenia dla odnoj dvuhto\v{c}e\v{c}noj kraevoj zada\v{c}i},
journal = {Matemati\v{c}ki vesnik},
pages = {198 },
year = {1968},
volume = {20},
number = {2},
url = {http://geodesic.mathdoc.fr/item/MV_1968_20_2_a9/}
}
D. D. Bajnov. Metod usrednenia dla odnoj dvuhtočečnoj kraevoj zadači. Matematički vesnik, Tome 20 (1968) no. 2, p. 198 . http://geodesic.mathdoc.fr/item/MV_1968_20_2_a9/